MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BIA400 IMPLANT 4MM W ABUTMENT 8MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BIA400 IMPLANT 4MM W ABUTMENT 8MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 93330
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 11/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced skin overgrowth and irritation.Subsequently, the patient underwent revision surgery on (b)(6) 2025, in order to transition the patient to a transcutaneous osia implant system.The implant was placed on a new internal fixture.The old internal fixture was left in-situ.During the procedure, the abutment was removed and skin revision was performed under general anesthesia.

Brand Name
BIA400 IMPLANT 4MM W ABUTMENT 8MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
MDR Report Key25024342
Report Number6000034-2026-01580
Device Sequence Number10261003
Product Code MAH
UDI-Device Identifier09321502022705
UDI-Public(01)09321502022705(10)1457386(17)260507
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/29/2026
Report Date (Section F) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/07/2026
Device Model Number93330
Device Catalogue Number93330
Device Lot NumberCOH1457386
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2025
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/08/2026
Event Location Hospital
Date Report to Manufacturer04/08/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/29/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age11 YR
Patient SexMale
Date Report Sent to FDA04/29/2026